# SDR AALA20190218003

- Difficulty date: February 15, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,288 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD WET AREA FLOOR SUPPORT BETWEEN BS 312 AND 328, RBL 31.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05-1.
